# SDR UIEA2024112801125

- Difficulty date: November 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 107,690 hours, 20,903 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG #1 AFT FAIRING WITH SERVERAL SCREW MISSING( LOCATED, CLEANED, PREPARED, SECURED AND INSTALLED MISSING FASTENER AT ENG #1, AFT FAIRING PER BOEING 767-300 SRM 51-40-02-0H-0. NO FURTHER DEFECTS NOTED )
